References

  1. Banakh T., Gavrylkiv V. Algebra in superextension of groups, II: cancelativity and centers. Algebra Discrete Math. 2008, 4, 1-14.
  2. Banakh T., Gavrylkiv V. Algebra in superextension of groups: minimal left ideals. Mat. Stud. 2009, 31 (2), 142-148.
  3. Banakh T., Gavrylkiv V. Algebra in the superextensions of twinic groups. Dissertationes Math. 2010, 473, 1-74. doi: 10.4064/dm473-0-1
  4. Banakh T., Gavrylkiv V. Algebra in superextensions of semilattices. Algebra Discrete Math. 2012, 13 (1), 26-42.
  5. Banakh T., Gavrylkiv V. Algebra in superextensions of inverse semigroups. Algebra Discrete Math. 2012, 13 (2), 147-168.
  6. Banakh T., Gavrylkiv V. On structure of the semigroups of k-linked upfamilies on groups. Asian-European J. Math. 2017, 10 (4). doi: 10.1142/S1793557117500838
  7. Banakh T., Gavrylkiv V., Nykyforchyn O. Algebra in superextensions of groups, I: zeros and commutativity. Algebra Discrete Math. 2008, 3, 1-29.
  8. Clifford A.H., Preston G.B. The algebraic theory of semigroups. In: Math. Surveys and Monographs 7, 1. AMS, Providence, RI, 1961.
  9. Diego F., Jonsdottir K.H. Associative Operations on a Three-Element Set. The Math. Enthusiast 2008, 5 (2-3), 257-268.
  10. Gavrylkiv V. The spaces of inclusion hyperspaces over noncompact spaces. Mat. Stud. 2007, 28 (1), 92-110.
  11. Gavrylkiv V. Right-topological semigroup operations on inclusion hyperspaces. Mat. Stud. 2008, 29 (1), 18-34.
  12. Gavrylkiv V. Monotone families on cyclic semigroups. Precarpathian Bull. Shevchenko Sci. Soc. 2012, 17 (1), 35-45.
  13. Gavrylkiv V. Superextensions of cyclic semigroups. Carpathian Math. Publ. 2013, 5 (1), 36-43. doi: 10.15330/cmp.5.1.36-43
  14. Gavrylkiv V. Semigroups of linked upfamilies. Precarpathian Bull. Shevchenko Sci. Soc. 2015, 29 (1), 104-112.
  15. Gavrylkiv V. Semigroups of centered upfamilies on finite monogenic semigroups. J. Algebra, Number Theory: Adv. App. 2016, 16 (2), 71-84. doi: 10.18642/jantaa_7100121719
  16. Gavrylkiv V. Semigroups of centered upfamilies on groups. Lobachevskii J. Math. 2017, 38 (3), 420-428. doi: 10.1134/S1995080217030106
  17. Hindman N., Strauss D. Algebra in the Stone-Čech compactification. de Gruyter, Berlin, New York, 1998.
  18. Howie J.M. Fundamentals of semigroup theory. The Clarendon Press, Oxford University Press, New York, 1995.
  19. van Mill J. Supercompactness and Wallman spaces. In: Math. Centrum tracts, 85. Math. Centrum, Amsterdam, 1977.
  20. Teleiko A., Zarichnyi M. Categorical Topology of Compact Hausdofff Spaces. In: Math. stud., 5. VNTL Publishers, Lviv, 1999.
  21. Verbeek A. Superextensions of topological spaces. In: Math. Centrum tracts, 41. Math. Centrum, Amsterdam, 1972.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.